# SDR SWAA2025100620808

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 61,231 hours, 31,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT ROW 24DEF TO GALLEY TRANSITION PHOTOLUMINESCENT FLOOR STRIP WATER CONTAMINATED.   R & R CABIN PHOTOLUMINESCENT STRIPS PER AMM 33-51-15;.
